# SDR AALA202012169014

- Difficulty date: December 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,470 hours, 5,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON LOWER SILL AT FR 68 AND STR 23R, MEASURING L=0.800 INCH, W=0.600 INCH, D=0.039 INCH.  PERFORMED PERMANENT REPAIR ON LOWER SILL, IAW A321 SRM 53-41-14-300-001 PRINCIPLE 7.
